# SDR 2003UALA00418

- Difficulty date: May 9, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 5,919 hours, 2,468 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300BA1
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A VENT AVIONIC FAULT.  ABORTED A 2ND TIME FOR THE SAME REASON. SUPPLEMENTAL DATA UPDATE SKIN AIR OUTLET VALVE SUBSEQUENTLY REPLACED (AFTER BEING FAULTED) AND NO FURTHER DISCREPANCIES REPORTED.
